# SDR DXTA2010062804132

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 8,185 hours, 5,289 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2007101360A
- Condition: Seized
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON GROUND, OAT 90F, DETECTED THE ODOR OF SOMETHING BURNING, FOLLOWED BY VISIBLE SMOKE IN COCKPIT.  OBSERVED COCKPIT SOURCE TEMP TO BE CLIMBING RAPIDLY THROUGH 150.  ISOLATED COCKPIT PACK AND SMOKE AND ODOR DECREASED BUT STILL PRESENT.  R & R COCKPIT PAC AIR CYCLE MACHINE ASSY IAW MODEL CMM 21-50-00. OPS AND LEAK CHECK GOOD. ALSO REPLACED ACM FAN HSG (ASPIRATOR) AND SLEEVE SEALS. IAW CMM 21-50-02. OPS AND LEAK CHECK GOOD.
